On univalent and starlike Wright's hypergeometric functions
Rendiconti del Seminario Matematico della Università di Padova, Volume 95 (1996), p. 11-22
@article{RSMUP_1996__95__11_0,
     author = {Raina, R. K.},
     title = {On univalent and starlike Wright's hypergeometric functions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {95},
     year = {1996},
     pages = {11-22},
     zbl = {0863.30018},
     mrnumber = {1405351},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1996__95__11_0}
}
Raina, R. K. On univalent and starlike Wright's hypergeometric functions. Rendiconti del Seminario Matematico della Università di Padova, Volume 95 (1996) pp. 11-22. http://www.numdam.org/item/RSMUP_1996__95__11_0/

[1] B.C. Carlson - D.B. Shaffer, Starlike and prestarlike hypergeometric functions, SIAM J. Math. Anal., 15 (1984), pp. 737-745. | MR 747433 | Zbl 0567.30009

[2] P.L. Duren, Univalent Functions, Springer-Verlag, New York, Berlin, Heidelberg and Tokyo (1983). | MR 708494 | Zbl 0514.30001

[3] A.W. Goodman, Univalent Functions, Vol. I and II, Mariner Publishing Co., Tampa, Florida, USA (1984). | MR 704183 | Zbl 1041.30500

[4] I.S. Jack, Functions starlike and convex oforder, J. London Math. Soc., (2), 3 (1971), pp. 469-474. | MR 281897 | Zbl 0224.30026

[5] E.P. Merkes - W.T. Scott, Starlike hypergeometric functions, Proc. Amer. Math. Soc., 12 (1961), pp. 885-888. | MR 143950 | Zbl 0102.06502

[6] S Owa - H.M. Srivastava, Univalent and starlike generalized hypergeometric functions, Canad. J. Math., 39 (5) (1987), pp. 1057-1077. | MR 918587 | Zbl 0611.33007

[7] H.M. Srivastava - P.W. Karlsson, Multiple Gaussian Hypergeometric Series, Ellis Horwood Ltd., Chichester (Halsted Press: John Wiley & Sons), New York, Chichester, Brisbane and Toronto (1985). | MR 834385 | Zbl 0552.33001

[8] E.M. Wright, The asymptotic expansion of the generalized hypergeometric function, Proc. London Math. Soc., 46 (2) (1940), pp. 389-408. | JFM 66.1243.01 | MR 3876